# SDR QXEA9800840

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 1B IS CRACKED AT AFT EDGE ON LOWER FLANGE THROUGH FIRST RIVET.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 8, FIGURE 6.
